| Model Number |
160005 |
| Medical Device Problem Code |
Loss of Power (1475)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/12/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Hamilton medical ag received the following event description: biomed states that the device shows loss of external power.Says it happens intermittingly.Tried different power cord and different outlet.Issue remains.Biomed opened device to look for possible loose connections, none found.- no health consequences or impact - no intervention necessary.
Additional Manufacturer Narrative
Hamilton medical ag ref.Nr: (b)(4).Investigation is still ongoing.